# SDR 98ZZZX2291

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8XJ
- Make and model: Chris A-1
- Aircraft serial: 1388
- System (JASC): 2711 · Aileron Tab Control System
- Part: Horn Link
- Part number: 35274001
- Condition: Bent
- Location: Elevator Trim
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE P/N 50025 (AN3-5) BOLT AND THE P/N 53875 (AN1115-21) CLEVIS ATTACHED TO THE ELEVATOR TRIM HORN LINK P/N 3-5274-001 CHAFED ON THE TAIL STRUCTURE TUBING.  THE LINK SHOULD HAVE A JOGGLE BUILT IN TO DEFLECT THE TRIM CABLE INBOARD FOR CLEARANCE.
